# SDR AALA970432

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1472B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11514
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs3875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 68 CRACKED APPROXIMATELY 6 INCHES AFT OF STATION 3870 BULKHEAD.  CRACK IS .750 INCH LONG FROM RIVET HOLE TO VERTICAL PORTION OF STRINGER.  REPAIRED CRACKED STRINGER NR 68 PER SRM 51-70-06-R5.  (M)
